Alert archive / Alabama / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 50, NWS Tallahassee, FL

March 26, 2005Dale County, Henry County, Alabama

NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 26, 2005, 2:09 PM CST for Dale County, Henry County, Alabama. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 26, 2005, 2:09 PM CST (20:09 UTC)
Expired
Mar 26, 2005, 3:00 PM CST
In force
51 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

Counties Dale County, AL, Henry County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 9:40 AM CSTSevere Thunderstorm WatchSPC6 hr
Mar 26, 1:45 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2005-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 469 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2005-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
469 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
668 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 262010
SVRTAE
ALC045-067-262100-
/O.NEW.KTAE.SV.W.0050.050326T2009Z-050326T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
209 PM CST SAT MAR 26 2005

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DALE COUNTY IN SOUTHEAST ALABAMA
  THIS INCLUDES THE CITY OF OZARK
  NORTHERN HENRY COUNTY IN SOUTHEAST ALABAMA
  THIS INCLUDES THE CITY OF ABBEVILLE

* UNTIL 300 PM CST

* AT 207 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR OZARK...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ABBEVILLE BY 245 PM CST...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY 

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU
CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT
850-942-8833 TO REPORT SEVERE WEATHER.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA.

LAT...LON 3152 8570 3136 8563 3154 8507 3174 8515

$$

10-BOLINSKI
1 follow-up statement
000 
WWUS52 KTAE 262030
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
329 PM EST SAT MAR 26 2005

ALC045-067-262100-
/O.CON.KTAE.SV.W.0050.000000T0000Z-050326T2100Z/
DALE AL-HENRY AL-
229 PM CST SAT MAR 26 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 300 PM CST FOR
NORTHERN HENRY AND EAST CENTRAL DALE COUNTIES...

AT 224 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR ECHO...OR ABOUT 10 MILES NORTHWEST OF 
HEADLAND...MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CAPPS BY 240 PM CST...
  ABBEVILLE BY 245 PM CST...
  SHORTERVILLE BY 300 PM CST...

HAIL UP TO 7/8 INCHES OR NICKEL SIZE IN DIAMETER HAS BEEN REPORTED 
IN OZARK WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU
CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT
850-942-8833 TO REPORT SEVERE WEATHER.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA.

LAT...LON 3154 8552 3140 8546 3145 8507 3174 8515

$$

10-BOLINSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 12:40 PM CST, 1 hour 29 minutes earlier.

Area forecast discussion, Mar 26, 12:40 PM CST, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
140 PM EST SAT MAR 26 2005

.SYNOPSIS...SEVERE WEATHER IS THE MAIN THEME OVER THE NEXT 24-36
HOURS...WITH LARGE HAIL...DAMAGE WINDS & ISOLATED TORNADOES
POSSIBLE. CURRENT SEVERE THUNDERSTORMS ARE ISOLATED OVER THE CWA
WITH QUITE MOIST & UNSTABLE ATMOSPHERE IN PLACE. 12Z TAE SOUNDING
HAD A PRECIP WATER VALUE OF 1.23 INCHES...LI OF -7.7...CAPE OF 2047
J/KG. A VEERING PROFILE IN THE FIRES 10K FT...BUT NOT THAT STRONG.
EARLIER WARM FRONT OVER THE NEAR SHORE COASTAL WATERS HAS LIFTED
NORTH & IS NOT AS PRONOUNCED THIS AFTERNOON...WHILE THETA-E GRADIENT
HAS SURGE INTO SE AL & SW GA...& ALONG COASTAL OF FL BIG BEND TO
PANHANDLE. EXPECT ISOLATED SEVERE STORMS TO CONTINUE INTO THE
EVENING...THEN BECOMING LESS ACTIVE OVERNIGHT. DID SEE AREAS OF
DENSE FOG LAST NIGHT & THIS MORNING...& ONLY EXPECTING PATCHY AREAS.

&&

.SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)
MODELS SHOWED LIFT OVER THE CWA AS THE WARM FRONT LIFTED N
TODAY...THEN A BIT OF A LULL OVERNIGHT...BUT SOME OMEGA LIFT DOES
SPREAD OVER THE ENTIRE AREA...WITH THE GREATEST FARTHER N OVER
NORTHERN MS/AL/GA. WILL BE KEEPING ISOLATED SEVERE IN THE FORECAST
OVERNIGHT. THEN SUNDAY SEES THE UPPER LOW LIFT NE WITH THE COLD
FRONT PUSHING THROUGH IN THE AFTERNOON. MODERATE RISK FROM SPC LOOKS
GOOD WITH INGREDIENTS IN PLACE FOR SEVERE STORMS...LARGE
HAIL...DAMAGING WINDS & ISOLATED TORNADOES. TIMING APPEARS COLD
FRONT WILL NOT BE THROUGH THE CWA AROUND 06Z MONDAY MORNING OR BY
12Z. THEN HIGH PRESSURE BUILDS IN FOR MONDAY. LIKE GFS TIMING OF
FRONT & FEATURES.

.LONG TERM...(MONDAY THROUGH SATURDAY).
HIGH PRESSURE & DRY WEATHER SETS UP THROUGH THURSDAY MORNING...THEN
THE NEXT LOW PRESSURE & COLD FRONT APPROACH WITH A CHANCE OF SHOWERS
& TSTMS THURSDAY EVENING TO OVERNIGHT. GFS HAS THIS COLD FRONT
THROUGH THE CWA FRIDAY MORNING. THEN HIGH PRESSURE LATER FRIDAY &
INTO THE WEEKEND.

&&

.MARINE...
WINDS & SEAS ARE CURRENTLY REMAINING BELOW SCEC. WILL SEE A
GRADUALLY INCREASE TONIGHT & SUNDAY MORNING TO SCEC AS THE BOUNDARY
MOVES CLOSER. THEN POSSIBLE SCA AFTER THE FRONT PUSHES THROUGH &
INTO MONDAY. LOWERING TUESDAY THROUGH THURSDAY. THEN AGAIN
INCREASING WITH THE NEXT SYSTEM.

&&

.FIRE WEATHER...
POSSIBLE DRIER & WINDY CONDITIONS COULD CAUSE SOME AREAS IN FLORIDA
TO REACH RED FLAG CONDITIONS MONDAY OR TUESDAY. WILL MONITOR.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  66 79 57 69/ 70 80 50 10
PANAMA CITY  67 74 56 68/ 70 80 30 05
DOTHAN       64 78 50 66/ 90 70 20 05
ALBANY       66 76 54 64/ 90 70 40 10
VALDOSTA     66 79 57 66/ 70 70 60 10
CROSS CITY   67 80 60 70/ 50 70 50 10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.

&&

MCT
Hazardous weather outlook, Mar 26, 4:30 AM CST, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
530 AM EST SAT MAR 26 2005

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750-
755-770-775-262200-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL-
GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-
LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA...
ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO...
CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD...
CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON...
DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA...
ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA...
GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA...
MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...
OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY...
PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS...
STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON...
VALDOSTA AND VERNON
530 AM EST SAT MAR 26 2005

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL
GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE
ADJACENT COASTAL WATERS.

...A SIGNIFICANT SEVERE WEATHER EVENT IS POSSIBLE TODAY THROUGH
SUNDAY...

.DAY ONE...
THERE IS A MODERATE RISK OF SEVERE WEATHER TODAY THROUGH SUNDAY. A
WARM FRONT WILL MOVE SLOWLY NORTH ACROSS THE REGION TODAY. THIS FRONT
WILL INTERACT WITH AN UPPER LEVEL DISTURBANCE TO INITIATE NUMEROUS
SHOWERS AND THUNDERSTORMS...ESPECIALLY LATER THIS MORNING AND
AFTERNOON. THERE WILL BE SUFFICIENT INSTABILITY AND VERTICAL WIND
SHEAR FOR SOME OF THESE STORMS TO BECOME SEVERE...CAPABLE OF
PRODUCING DAMAGING WINDS...LARGE HAIL...OR EVEN A FEW TORNADOES.

.DAYS TWO THROUGH SEVEN...
A COLD FRONT WILL APPROACH THE REGION FROM THE WEST TONIGHT AND
SUNDAY. MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD
OF THIS FRONT...AND CONDITIONS APPEAR TO BE FAVORABLE FOR SOME OF
THESE STORMS TO BE SEVERE. ONCE AGAIN DAMAGING WINDS...LARGE
HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. THE STORMS SHOULD
DIMINISH SUNDAY NIGHT AS THE COLD FRONT MOVES THROUGH.

.SPOTTER CALL TO ACTION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED THROUGH SUNDAY.

.RIP CURRENTS...
THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. A RIP CURRENT IS A
STRONG NARROW CURRENT OF WATER FLOWING FROM THE BEACH THROUGH THE
SURF ZONE. IT CAN RAPIDLY CARRY A SWIMMER INTO DEEPER WATER.

FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR
LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS.

FOURNIER

In the hours before

Special weather statement, Mar 26, 8:44 AM CST, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
944 AM EST SAT MAR 26 2005

FLZ019-261513-
MADISON FL-
INCLUDING THE CITIES OF...MADISON
944 AM EST SAT MAR 26 2005

AT 943 AM EST(843 AM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A STRONG THUNDERSTORM JUST SOUTHWEST OF HOPEFUL MOVING
NORTHEAST AT 40 MPH. THIS STORM SHOULD AFFECT THE CITY OF MADISON.
AROUND 10 AM.

THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH WHICH MAY
TOPPLE SMALL TREES AND BRANCHES...UP TO DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE
LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

48-TURNAGE
Local storm report, Mar 26, 8:48 AM CST, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
948 AM EST SAT MAR 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 AM     HAIL             MOSELEY HALL            30.35N 83.58W
03/26/2005  0.88 INCH        MADISON            FL   TRAINED SPOTTER

&&

TJT
Local storm report, Mar 26, 8:52 AM CST, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
952 AM EST SAT MAR 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     HAIL             2 NW ERIDU              30.32N 83.77W
03/26/2005  1.75 INCH        MADISON            FL   TRAINED SPOTTER

&&

TJT
Special weather statement, Mar 26, 9:40 AM CST, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1040 AM EST SAT MAR 26 2005

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-262200-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL-
GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-
LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA...
ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO...
CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD...
CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON...
DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA...
ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA...
GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA...
MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...
OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY...
PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS...
STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON...
VALDOSTA AND VERNON
1040 AM EST SAT MAR 26 2005

THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH
FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE
FLORIDA BIG BEND AND PANHANDLE...EFFECTIVE UNTIL 500 PM EST SATURDAY
AFTERNOON (400 PM CST SATURDAY AFTERNOON).

THIS WATCH INCLUDES THE FOLLOWING COUNTIES:

IN ALABAMA...COFFEE...GENEVA...DALE...HENRY...AND HOUSTON.

IN FLORIDA...WALTON...HOLMES...WASHINGTON...BAY...JACKSON...
CALHOUN...GULF...GADSDEN...LIBERTY...FRANKLIN...LEON...WAKULLA...
JEFFERSON...MADISON...TAYLOR...DIXIE...AND LAFAYETTE.

IN GEORGIA...QUITMAN...CLAY...EARLY...MILLER...SEMINOLE...RANDOLPH...
CALHOUN...BAKER...DECATUR...TERRELL...DOUGHERTY...MITCHELL...GRADY...
LEE...WORTH...COLQUITT...THOMAS...TURNER...TIFT...COOK...BROOKS...BEN
HILL...IRWIN...BERRIEN...LANIER...AND LOWNDES.

A WARM FRONT AND SOME UPPER LEVEL ENERGY WILL MOVE OVER THE AREA AND
DEVELOP ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS MOST OF
TODAY. SOME OF THE STORMS WILL BE STRONG TO SEVERE...WITH THE MAIN
THREAT BEING WIND DAMAGE AND LARGE HAIL. AN ISOLATED TORNADO IS ALSO
POSSIBLE. THE STORM PREDICTION CENTER HAS THE ENTIRE AREA UNDER A
MODERATE RISK OF SEVERE STORMS TODAY. RESIDENTS SHOULD MONITOR THE
WEATHER VERY CLOSELY TODAY.

REMEMBER A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE
FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN
THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER
CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

7-TREXLER
Special weather statement, Mar 26, 11:20 AM CST, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1220 PM EST SAT MAR 26 2005

FLZ012-014-261815-
BAY FL-GULF FL-
INCLUDING THE CITIES OF...CALLAWAY...PANAMA CITY...
PANAMA CITY BEACH AND PORT ST. JOE
1220 PM EST SAT MAR 26 2005

AT 1219 PM EST(1119 AM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A STRONG THUNDERSTORM 20 MILES WEST OF CAPE SAN BLAS...
MOVING EAST-NORTHEAST AT 35 MPH.

THIS STORM IS EXPECTED TO MOVE ONSHORE NEAR SAINT JOSEPH STATE
PARK...AND WILL PRODUCE UP TO MARBLE SIZED HAIL...FREQUENT CLOUD TO
GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS.

48-TURNAGE
Special weather statement, Mar 26, 1:35 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
235 PM EST SAT MAR 26 2005

ALZ065>069-FLZ007>014-270300-
BAY FL-CALHOUN FL-COASTAL WALTON FL-COFFEE AL-DALE AL-GENEVA AL-
GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-INLAND WALTON FL-JACKSON FL-
WASHINGTON FL-
INCLUDING THE CITIES OF...ABBEVILLE...BLOUNTSTOWN...BONIFAY...
CALLAWAY...CHIPLEY...COTTONWOOD...DALEVILLE...DE FUNIAK SPRINGS...
DOWNTOWN DOTHAN...ELBA...ENTERPRISE...FORT RUCKER...GENEVA...
HEADLAND...MARIANNA...OZARK...PANAMA CITY...PANAMA CITY BEACH...
PORT ST. JOE...SANTA ROSA BEACH AND VERNON
235 PM EST SAT MAR 26 2005

THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH FOR SOUTHEAST
ALABAMA...AND THE EASTERN PARTS OF THE FLORIDA PANHANDLE...EFFECTIVE
UNTIL 900 PM CST SATURDAY EVENING (1000 PM EST SATURDAY EVENING).

THIS WATCH INCLUDES THE FOLLOWING COUNTIES:

IN ALABAMA...COFFEE...GENEVA...DALE...HENRY...AND HOUSTON.

IN FLORIDA...WALTON...HOLMES...WASHINGTON...BAY...JACKSON...
CALHOUN AND GULF.

A WARM FRONT AND SOME UPPER LEVEL ENERGY WILL MOVE OVER THE AREA AND
DEVELOP ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS MOST OF
THIS AFTERNOON AND EVENING. SOME OF THE STORMS WILL BE STRONG TO
SEVERE...WITH THE MAIN THREAT BEING WIND DAMAGE...LARGE HAIL...AND
ISOLATED TORNADOES. THE STORM PREDICTION CENTER HAS THE ENTIRE AREA
UNDER A MODERATE RISK OF SEVERE STORMS TODAY. RESIDENTS SHOULD
MONITOR THE WEATHER VERY CLOSELY.

REMEMBER A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES
TO FORM IN AND CLOSE TO THE WATCH AREA. PEOPLE IN
THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER
CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

7-TREXLER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 12:20 PM CSTSevere Thunderstorm WarningTAECoffee40 min
Mar 26, 12:53 PM CSTSevere Thunderstorm WarningTAECoffee37 min
Mar 26, 3:19 PM CSTSevere Thunderstorm WarningTAEGeneva26 min
Mar 26, 3:48 PM CSTSevere Thunderstorm WarningTAECoffee, Dale42 min
Mar 26, 4:25 PM CSTSevere Thunderstorm WarningTAEGeneva35 min
Mar 26, 4:37 PM CSTSevere Thunderstorm WarningTAEDale, Henry23 min
Mar 26, 5:03 PM CSTSevere Thunderstorm WarningTAEHenry42 min
Mar 26, 5:25 PM CSTSevere Thunderstorm WarningTAEGeneva50 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.